Unipolar avalanche multiplication phenomenon in multiquantum well structures

M. Toivonen, M. Jalonen, A. Salokalve, M. Pessa

    Research output: Contribution to journalArticleScientificpeer-review

    10 Citations (Scopus)
    Translated title of the contributionUnipolar avalanche multiplication phenomenon in multiquantum well structures
    Original languageEnglish
    Pages (from-to)1664-1666
    JournalApplied Physics Letters
    Volume62
    Issue number14
    Publication statusPublished - 1993
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • Publication forum level 2

    Cite this